MathSciNet Relay Station
MathSciNet bibliographic data
MR262597 34.40
Tejumola, H. O. On the boundedness and periodicity of solutions of certain third-order non-linear differential equations. Ann. Mat. Pura Appl. (4) 83 1969 195–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement